# SDR QXEA0201827

- Difficulty date: October 31, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,758 hours, 3,245 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND LOWER COWL BYPASS DOOR INBOARD VERTICAL SUPPORT CRACKED.  REPAIRED IAW RD 8/4-71-016.
